mikayla_224601 (mikayla_224601) wrote in menstrual_cups,
mikayla_224601
mikayla_224601
menstrual_cups

Cup making me sick?

I've heard that people get headaches on their periods do to estrogen levels dropping, but lately I've had severe headaches, nausea and almost constant vomiting the day after my period ends. I've never had a problem until I started wearing my Diva Cup a few months ago. Could it be my cup, or is it just a coincidence?...I don't know how my cup would do that to me though...I actually have to stay home from school on these days now because it happens everytime! Thanks in advance! Hopefully I can get it sprted out because as you can imagine, its not fun!
Tags: health risks
Subscribe
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 13 comments